# SDR UALA2013071204885

- Difficulty date: July 11, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N771UA
- Make and model: Boeing 777222
- Aircraft serial: 26932
- Aircraft time: 71,414 hours, 12,799 cycles
- Engine: Pwa PW4077
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Seal
- Condition: Missing
- Location: Rh Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON EXTENSION OF FLAPS FOUND RT WING INNER FLAPERON OTBD SEAL MISSING.  REPLACED MISSING SEAL.
